Some say they are experiencing “breakthrough bleeding” in the middle of a cycle, for example, while others are bleeding for days on end – all thanks to getting jabbed.
“A colleague told me she has heard from others that their periods were heavy post-vax,” says Dr. Kate Clancy, an associated professor at the University of Illinois who has been tracking the phenomenon for several months.
On Twitter, Clancy has been asking injected women to share their menstrual concerns. Many told of heavy flow, worsened cramps, irregular timing, while one says she bled for 16 days after getting the Johnson & Johnson (J&J) injection.
“I’m curious whether other menstruators have noticed changes too?” Clancy added. “I’m a week and a half out from dose 1 of Moderna, got my period maybe a day or so early, and am gushing like I’m in my 20s again.”
Clancy went on to reveal that on day three of her period she was “still swapping out extra long overnight pads a few times a day.”
“Typical for me at this time is maybe one or two regular pads (though extra absorbent, Always Infinity ones) for the whole day,” she further wrote.
Speculating as to whether the Moderna shot might be to blame, Clancy added that perhaps the injections are prompting a “broader inflammatory response” in women “because of the lipid nanoparticle or mRNA mechanism.”
“Either way I am fascinated!” she added. “Inflammation + tissue remodeling = extra bleedypants!”
Covid-19 vaccination is an IQ test – get it and you fail
Clancy, by the way, is pro-vaccine and pro-LGBT, hence her reference to “other menstruators” – this implying that men who “self-identify” as women also have periods.
She is anything but an “anti-vaxxer,” in other words, and yet is noticing that injected women are suffering major changes to their female parts as a result of getting stabbed for the Chinese virus.
One woman who responded to Clancy’s tweet explained that two days after receiving the J&J injection she started her period “over a week early,” adding that it was “heavier than normal.”
“Two weeks exactly after shot number 2, my cycle started 12 days earlier and heavier than it’s been for the last three years,” wrote another.
Someone named the “Pro-Vaccine Queen” tweeted that she started her period in the middle of a birth control pack three weeks after getting injected with a Moderna syringe. She added that this has “never happened to me in 12 years of taking the pill.”
Many, many others reported similar adverse effects while expressing relief that they were not alone. Somehow, misery loves company when it comes to experiencing the irreversible changes associated with Wuhan coronavirus (Covid-19) injection.
According to Monica Grohne, founder of Marea Wellness, her company has heard from thousands of women who suffered irregular periods after getting a Kung Flu shot.
“There is no biologic mechanism that would account for [the] disruption of the menstrual cycle following receipt of the COVID-19 vaccine,” claims Dr. Mark Turrentine, M.D., a professor of obstetrics and gynecology at the Baylor College of Medicine in Texas.
A paper published in the journal Reproductive BioMedicine Online found that at least 25 percent of women who tested “positive” for the Wuhan coronavirus (Covid-19) experienced “menstrual volume changes,” while 19 percent experienced longer-than-usual periods.
Data collected from the Vaccine Adverse Event Reporting System (VAERS) further shows that upwards of 80 percent of all reactions to the “vaccine” are reported by women.
More related news about the health damage caused by Wuhan coronavirus (Covid-19) injections can be found at ChemicalViolence.com.
Sources for this article include: